T Nation

HCG Leaving Nodules in Abdominal Fat


#1

I don't think this is in a sticky. Lying flat on my back yesterdayI was examining my abdominal fat for no reason than another 15 hour day and I was just needing a break, wasn't really looking for anything, maybe I was checking the amount of fat with my fingers or seeing if I felt abd tension. Not much fat there right now. I discovered nodules on each injection site where I inject 250 HCG EOD. Found 2-3 easily on each side.

I rather expected they would be absorbed by the following day, used up and hence the requirement for EOD injections.

Is this normal and to be expected ?


#2

Any pain/redness/swelling? Have they gone down any? Is your hCG "old" - as in has it been mixed up for a while? Are you using insulin pins?


#3

Off your original topic but why did your doc put you on HCG? Were there certain symptoms? My doc and I were discussing it last week and I could probably get it if I wanted to at this point but I'm not quite understanding the benefit.


#4

The answer you seek are in the Protocol for Injection stickey...

Benefits include:
-Maintaining firmness/size of testicles
-Preserving (to the greatest extent possible) testicular function (slightly higher T levels, ability to have kids again one day)
-Other unknown benefits of preventing testicular shutdown ("intangibles")


#5

Also, testes produce pregnolone. Sense of well-being is greatly enhanced with hcg for most. So, with functioning testes you also get that benefit.


#6

Brand new HCG
Insulin pins
No pain, no redness, no swelling

Not at the surface but in he pinch between skin and muscle.

Sounds like this is not common


#7

Man you got me. Have you called to ask your doc about it? Was it prescription hCG from a local pharmacy, or from overseas? Do you have another vial that you could mix up and test?


#8

Hmmm, I've had this. I also had some redness and the injection sites would itch a few days after I injected.


#9

Do the nodules ever go away ? They seem rather hard.


#10

Are you lightly rubbing the injection site after each injection to disperse the solution under the skin?


#11

Your nodules sound like they are most likely hematoma. Hematomas can temporarily grow and size and they usually disappear, however they sometimes can stay subcutaneously on a very long-term/permanent basis, which some people elect to have surgically removed (a quick outpatient procedure).

While hematomas are most likely the identity of your nodules, you should mention this to your doctor the next time you see him/her; there are other reasons for subcutaneous masses to appear, and it is good to rule these out (usually benign tumors (lipodomas) that usually don't require treatment if the patient isn't bothered by the cosmetics of the lump).


#12

No I have never done that.

As for hematoma I have had a large 'soft' lump on my back that no doctor wanted to remove, then a fast growing painful lump the doctor cut out right then and there. This is not like either it is hard small ( 3 ) not growing and not painful.


#13

So do it. It will help.


#14

Thanks I will starting doing it.